Forums
First  << 1 >>  Last
Forum Main>>Bugs & Issues>> ENERGY AFTER TAKING VIC FOR CHAIN
deefadog

ID: 1544613
Level: 37
Posts: 14
Score: 12
deefadog [1544613]Reply | Quote | Report

Thread created on Sat Feb 18, 2012 23:05:15
Last replied to on Sun Feb 19, 2012 00:03:39
hi i took a vicodin earlier today and started chaining using 25 E on each attack however later on i was left unable to attack using 25 E although i had 30 E and 272 minutes of vicodin use left i used the E up in the gym and refilled using 25 points logged out and back in then started attacking again still no joy it used 50 E each time so i was a number of hits down

Super secret reinforced spam barrier 2.0
RatedR

ID: 72498
Level: 75
Posts: 19245
Score: 12078
RatedR [72498]Reply | Quote | Report

Posted on Sun Feb 19, 2012 00:03:39
18/02/12 8:25:13 PM
You pop the Vicodin pill in to your mouth and down a glass of water. A headache is followed by nausea and vomiting. You have overdosed.


You overdosed.



Forum Main>>Bugs & Issues>> ENERGY AFTER TAKING VIC FOR CHAIN
First  << 1 >>  Last